A theorem of Borsuk-Ulam type for multifunctions
Fundamenta Mathematicae, Tome 102 (1979) no. 3, pp. 203-208
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_102_3_203_208,
author = {M. Ehrlich},
title = {A theorem of {Borsuk-Ulam} type for multifunctions},
journal = {Fundamenta Mathematicae},
pages = {203--208},
year = {1979},
volume = {102},
number = {3},
doi = {10.4064/fm-102-3-203-208},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-102-3-203-208/}
}
M. Ehrlich. A theorem of Borsuk-Ulam type for multifunctions. Fundamenta Mathematicae, Tome 102 (1979) no. 3, pp. 203-208. doi: 10.4064/fm-102-3-203-208
Cité par Sources :